Authors: Barbedo, Inês
Cardoso, Domingos
Cvetković, Dragoš
Rama, Paula
Simić, Slobodan 
Title: A recursive construction of the regular exceptional graphs with least eigenvalue -2
Journal: Portugaliae Mathematica
Volume: 71
Issue: 2
First page: 79
Last page: 96
Issue Date: 1-Jan-2014
Rank: M23
ISSN: 0032-5155
DOI: 10.4171/PM/1942
Abstract: 
In spectral graph theory a graph with least eigenvalue -2 is exceptional if it is connected, has least eigenvalue greater than or equal to -2, and it is not a generalized line graph. A (κ τ)-regular set S of a graph is a vertex subset, inducing a κ-regular subgraph such that every vertex not in S has t neighbors in S. We present a recursive construction of all regular exceptional graphs as successive extensions by regular sets.
Keywords: Exceptional graphs | Posets | Spectral graph theory
Publisher: European Mathematical Society

Show full item record

SCOPUSTM   
Citations

1
checked on Sep 16, 2022

Page view(s)

11
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.